A 24-year-old female asked:
Disclaimer

is dizziness a side effect of paxil (paroxetine)?

2 doctor answers
Dr. Jonathan Shedler
13 years experience Clinical Psychology
It may be: Paxil (paroxetine) can cause dizziness in some people. Talk to your doctor and consider tapering off the Paxil (paroxetine) or switching to a different medication to see if the dizziness goes away.
Answered on May 26, 2015
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Paxil (paroxetine): Yes, common & dose-related.
Answered on May 26, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Paxil (paroxetine): Both are sedating to some, depending on the dose, but the xr form is longer-acting.
1
1 thank
A 24-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Paxil (paroxetine) side effects: Paxil (paroxetine) is a medication for treatment of depression. Symptoms of fatigue, headache, food cravings are likely symptoms of depression. Mouth ... Read More
2
2 thanks
A 42-year-old female asked:
Dr. Alfredo Soto
25 years experience Psychiatry
Yes: Dizziness is a common side effect of paxil, (paroxetine) even when increasing the dose. It should improve over time, but if you are still dizzy after ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Dia Arpon
Dr. Dia Arpon answered
25 years experience Psychiatry
Yes: However it should get better the longer you are on it. Usually in 3-5 days. If you can't tolerate it you may want to switch to another one.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month